# SDR SWIA2019080146111

- Difficulty date: June 4, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 45,492 hours, 39,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAS SEVERAL CHAFES/SCRATCHES AT APU EXHAUST OPENING AFT END. REPAIRED IAW REO.
